Conjectures on Liapunov qualitative game

Skowronski J.M. (1972) Conjectures on Liapunov qualitative game. International Journal of Control, 16 3: 501-507. doi:10.1080/00207177208932279

Author Skowronski J.M.
Title Conjectures on Liapunov qualitative game
Journal name International Journal of Control   Check publisher's open access policy
ISSN 1366-5820
Publication date 1972-01-01
Sub-type Article (original research)
DOI 10.1080/00207177208932279
Open Access Status Not Open Access
Volume 16
Issue 3
Start page 501
End page 507
Total pages 351
Subject 1706 Computer Science Applications
2207 Control and Systems Engineering
Abstract The qualitative, continuous, competitive game is modelled by the double input Bushaw's polysystem defined on finite dimensional vector spaces. The qualitative pay-off is formulated in terms of the existence of a class of families ofrelevant Liapunov functions due to particular strategies. The Liapunovflow in terms of a polysystem on Liapunov surfaces is introduced in general terms as a necessary and sufficient criterion of the shape of the resulting game funnel. An example of the single-target boundedness of the game illustrates the above conjectural considerations.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 14:38:56 EST by System User